Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fixed point free involutions on homotopy spheres


Authors: W. Browder and G. R. Livesay
Journal: Bull. Amer. Math. Soc. 73 (1967), 242-245
DOI: https://doi.org/10.1090/S0002-9904-1967-11700-2
MathSciNet review: 0206965
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Arf, Untersuchungen über quadratische Formen in Körpern der Charakteristik 2, J. Reine Angew. Math. 183 (1941), 148-167. MR 8069
  • 2. A. Haefliger, Knotted (4kㅡ1)-spheres in 6k-space, Ann. of Math. 75 (1962), 452-466. MR 145539
  • 3. M. W. Hirsch and J. W. Milnor, Some curious involutions of spheres, Bull. Amer. Math. Soc. 70 (1964), 372-377. MR 176479
  • 4. M. A. Kervaire and J. W. Milnor, Groups of homotopy spheres. I, Ann. of Math. 77 (1963), 504-537. MR 148075
  • 5. R. Thom, Quelques propriétés global des variétés différentiables, Comment. Math. Helv. 28 (1954), 17-86. MR 61823


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11700-2

American Mathematical Society